# SDR 250TR0012

- Difficulty date: April 29, 2003
- Submitted: May 10, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,495 hours, 25,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB PANEL CRACKED LEFT SIDE UNDER TRANSITION ANGLE AT BS460 (FORWARD CARGO BIN).  FABRICATED NEW WEB IAW DWG 69C41473 AND INSTALLED.
